• question-icon

    Suggest treatment for anxiety attacks and depression

default
Posted on Thu, 3 Aug 2017 in Mental Health
Question: My name is XXXX - I am currently 70 years old - moved to XXXXXXX NJ 08724 - have an appointment with a Psychiatric Dr. at 1683 Rt. 88, XXXXXXX NJ - but didn't write the name of physician - my Name is XXXX - 209 Kentwood Blvd, XXXXXXX NJ 08724 - I live by myself and the last couple of weeks been experiencing serious Panic anxieties attacks - given a Psychiatric doctor to see me on 18Jul2017 at 11:30 am - but forgot to write his name - was at Ocean medical Ctr. on 06jul17 and was experiencing a violent panic anxiety attack - my BP was 190/90 - I got more worried - since before I moved I was seeing Dr. Pritpaul XXXXXXX at Ledgewood office, Rt. 10 West NJ - but had to sell my place and moved to an apt in XXXXXXX NJ - but not so familiar with area - I had to drive to Morris County, but eventually Dr. Pritpaul XXXXXXX could see me any longer due to driving distance - they gave me Xanax genetic .5 mg q8h daily just for 4 days - and find a physician and I tried - called Medicare and they gave me this group in XXXXXXX NJ - but still experiencing Panic anxiety attacks - Dr. XXXXXXX had me on Zoloft (genetic) 100 mg qd (am) and Clonazepam 1 mg am and pm. But my GP - dr. Morriale, at Ramtown Medical in (Internal Medicine) and Dr. Maria Polizzi, his associate - 225 Newton Corner Rd., XXXXXXX NJ 07731 - XXXXXXX A. Morreale, MD - XXXX, MD - but Dr. Morriale - was trying to decrease my dose of Clonazepam to just 1 mg qd - but then being in XXXXXXX - problems getting it refilled - Pharmacy always requested hard copy - unable to get at least 5 days - so don't know if withdrawal symptoms caused by that or just recurring panic anxiety attack and depression a few times - this started more or less after the death of my Mom in late 1985 - was being treated by Dr. XXXXXXX Kanton, in XXXXXXX NJ - but after I moved up to Morris county - I was referred to Dr. Pritpaul XXXXXXX -
but now I was in OCM ER on 06Jul2017 - and told to f/u with a new Psychiatrist - but Ramtown Medical Ctr. never referred me the name of one - closer to me - and I am afraid when I am experiencing it - and live by myself - I can OD what do something wrong - since I lose my concentration and get panicked. Can you help and let me know what I should do - have a sister in XXXXXXX SC - Mt. Pleasant - but my son, XXXXXXX XXXX, is now married and they have a baby girl - soon will be 3 - and they're afraid that if I was left alone with her - I could experience this - and my daughter in law - is a Psychology Major with Master's in Psychology and works with special children in a school - but she says I am their primary problem - and so I don't know what to do - since I do not want to ruin their marriage - but I love the baby - she is the only precious baby that I have as granddaughter. 732-475-6539 home number. Do you accept Medicare and Aetna Supplement Med Ins. Plan G?



I got no help - so I will calling bank for stop payment - if no answer - and go to ER - since I have Medicare A+B and Aetna Plan G
doctor
Answered by Dr. Ornela Ademovi 17 hours later
Brief Answer:
Please see as below

Detailed Answer:
Hello XXXXXXX

I understand your concern and I am sorry you are experiencing this. I completely understand your desire to be close to your granddaughter and I am sure there is a way to get you feeling well and functional.

From your account and your history of anxiety and depression, I recommend you do some research and find a steady primary care physician that knows your medical background and commits to seeing you regularly.

As for the treatment, I recommend you discuss with your doctor the possibility of getting a prescription for Lexapro or Paxil, both of which are antidepressants that are also very effective for anxiety.

I hope this works out for you. If you have further questions I would be happy to answer them.

Wishing you good health and all the best.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 738 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Withdrawal symptoms?

doctor1 MD

Hi.My docter told me to stop taking Epilim immediately, as I am trying to get pregnant and am 41 years old. He says the drug is VERY dangerous and...

doctor1 MD

my mother has had a stroke a month ago .she is 83 years old . she was given olimelt by a doctor but later on her neuro physician kept the medicine...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months....

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ornela Ademovi
  • Q - What causes weight gain while on Ontrintellix?

  • Q - Suggest treatment for loss of vision and vomiting

  • Q - Suggest treatment for metastatic melanoma

  • Q - What causes joint pain while on Requip?

  • Q - What causes redness and painful swelling in the eyes?

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for painful rash on the waist

  • Q - Does long term use of steroids affect a person's immune system?

  • Q - Suggest treatment for leg cramps and shortness of breath

  • Q - What do my creatine levels in blood indicate?

backtotop2